Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An extension of Tate's theorem on cohomological triviality


Author: L. Evens
Journal: Proc. Amer. Math. Soc. 16 (1965), 289-291
MSC: Primary 18.20; Secondary 10.67
DOI: https://doi.org/10.1090/S0002-9939-1965-0182648-4
MathSciNet review: 0182648
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20, 10.67

Retrieve articles in all journals with MSC: 18.20, 10.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182648-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society